Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 128, NWS Cheyenne, WY

July 22, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 22, 2014, 6:14 PM MDT for Laramie County, Wyoming. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2014, 6:14 PM MDT (00:14 UTC)
Expired
Jul 22, 2014, 6:39 PM MDT
In force
25 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 34 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
391 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
3247 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WUUS55 KCYS 230014
SVRCYS
WYC021-230115-
/O.NEW.KCYS.SV.W.0128.140723T0014Z-140723T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 715 PM MDT

* AT 611 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  HORSE CREEK...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WHITAKER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 22 AND 37.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY 
IN EFFECT FOR LARAMIE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4155 10478 4128 10476 4134 10516 4149 10517
TIME...MOT...LOC 0014Z 285DEG 14KT 4140 10506

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
745 
WWUS55 KCYS 230031
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT TUE JUL 22 2014

WYC021-230115-
/O.CON.KCYS.SV.W.0128.000000T0000Z-140723T0115Z/
LARAMIE WY-
631 PM MDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LARAMIE COUNTY UNTIL 715 PM MDT...

AT 629 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITAKER...AND
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4148 10478 4128 10476 4133 10508 4145 10506
TIME...MOT...LOC 0031Z 278DEG 17KT 4139 10494

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
915 
WWUS55 KCYS 230039
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT TUE JUL 22 2014

WYC021-230049-
/O.CAN.KCYS.SV.W.0128.000000T0000Z-140723T0115Z/
LARAMIE WY-
639 PM MDT TUE JUL 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4148 10478 4128 10476 4133 10508 4145 10506
TIME...MOT...LOC 0039Z 278DEG 17KT 4138 10489

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:59 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 22, 3:59 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT TUE JUL 22 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 306 PM MDT TUE JUL 22 2014

FAR LESS COVERAGE OF CU COMPARED TO THE SAME TIME MONDAY WHICH
SURELY IS INDICATIVE OF THE WARMER TEMPS ALOFT. SFC MOISTURE HAS
INCREASED BEHIND LAST NIGHTS WEAK BOUNDARY...WITH THE 50F
ISODROSOTHERM BANKED UP TO THE FRONT RANGE. AM BEGINNING TO SEE SOME
WEAK CONVECTIVE DEVELOPMENT MAINLY IN THE VICINITY OF THE NRN
LARAMIE RANGE...AND SOME NR THE SNOWY AND SOUTHERN LARAMIE RANGE
TOO. MESOANALYSIS SHOWS A PRETTY HEALTHY CAPPING INVERSION REMAINS
IN PLACE...ESPECIALLY OVR THE ERN PLAINS. EXPECT THIS CAP CONTINUE
TO ERODE THRU THE AFTERNOON. THE STRONGER CAP WILL MEAN DEEP
CONVECTION WILL BE A BIT LATER IN DEVELOPING...WHICH ACCORDING TO
THE HRRR WILL BE BETWEEN 3-6 PM. LARAMIE COUNTY AND THE SOUTHERN END
OF GOSHEN/PLATTE COUNTIES LOOK TO SEE THE BEST CHANCE INITIALLY.
WILL SEE ADDL DEVELOPMENT OVR NORTHEAST WYOMING DIVE SOUTHEAST INTO
FAR EAST CENTRAL WYOMING AND THE NRN NEBRASKA PANHANDLE THIS
EVENING. IT IS THIS AREA WHERE SEVERE POTENTIAL WILL BE GREATEST
WITH SBCAPES OF AROUND 2000 J/KG ONCE THE CAP BREAKS. THIS
CONVECTION WILL DISSIPATE BY AROUND SUNSET.

ATTENTION THEN TURNS TO A BETTER CHANCE FOR SEVERE THUNDERSTORM
DEVELOPMENT WEDNESDAY AFTERNOON. THERMODYNAMIC PROFILES WILL BE MORE
CONDUCIVE FOR THUNDERSTORM DEVELOPMENT WEDNESDAY AS MID-LEVEL
HEIGHTS/TEMPS FALL WITH THE APPROACH OF SHORTWAVE ENERGY. THIS WILL
MEAN LESS OF A CAP AND A LIKELY EARLIER START TO CONVECTIVE
INITIATION...WHICH SHOULD OCCUR OVR THE SNOWY/SIERRA MADRE RANGES BY
MIDDAY. PROGD SBCAPES OVR THE ERN PLAINS CLIMB ABOVE 3000 J/KG
WEDNESDAY AFTERNOON AND WHEN COMBINED WITH DEEP LAYER SHEAR OF 25-30
KNOTS SHOULD BE SUFFICIENT FOR SOME CONVECTIVE ACTIVITY BECOMING
SEVERE. STORMS WILL SPREAD ONTO THE SOUTHEAST WYOMING PLAINS
WEDNESDAY AFTERNOON AND INTO THE WESTERN NEBRASKA PANHANDLE DURING
THE EVENING. AREAS OVR THE SOUTHERN PANHANDLE MAY BE INFLUENCED A
BIT TOO MUCH BY THE CAP...WHICH MAY LIMIT CONVECTIVE STRENGTH THERE.
CONVECTION AGAIN WILL WANE WITH LOSS OF INSOLATION.

FIRST SHORTWAVE PUSHES THRU THURSDAY MORNING WITH A TRAILING
SHORTWAVE POISED TO MOVE THRU THURSDAY AFTERNOON. INSTABILITY AXIS
WILL BE FLATTENED AND WEAKENED BY THE INITIAL SHORTWAVE. SO EXPECT A
LESS FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORM POTENTIAL. EVEN
SO...WEAK INSTABILITY PARAMETERS WILL BE SUFFICIENT FOR AT LEAST
SOME ISOLATED CONVECTIVE POTENTIAL. THURSDAY WILL BE THE WARMEST DAY
OF THE PERIOD WITH HIGH TEMPERATURES THAT WILL AGAIN REACH 90S AT
MOST LOCATION AND LOW TRIPLE DIGITS OVER LOWER ELEVATIONS OF THE
WESTERN NEBRASKA PANHANDLE.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 306 PM MDT TUE JUL 22 2014

HIGH PRESSURE CONTINUES TO REMAIN DOMINANT OVER THE FOUR CORNERS
REGION BUT BEGINS TO ERODE TO THE SOUTH OVER THE WKND. FAIRLY POTENT
TROUGH OF LOW PRESSURE MOVES ACROSS THE SOUTHERN CANADIAN PROVINCES
AND BRINGS A SERIES OF ASSOCIATED COOL FRONTS ACROSS THE AREA (THE
STRONGEST FRONT WILL BE SAT EVENING). UPSLOPE FLOW LOOKS TO DEVELOP
BY FRI AFTN AS DEW POINTS APPROACH THE MID 50S OVER THE PANHANDLE.
COULD SEE SOME ISOLATED SHOWERS AND THUNDERSTORMS DURING THIS
TIMEFRAME BOTH FRI AND SAT SO HAVE KEPT SOME SLIGHT POPS IN THE
FCST. THE ECMWF IS MORE MOIST THAN THE GFS ATTM AND GENERATES A
BETTER COVERAGE OF STORMS EACH AFTN AND EVENING. TEMPS BEGIN TO COOL
TO MORE SEASONABLE LEVELS IN THE LOW TO MID 80S FOR SUNDAY...BUT THE
RIDGE BEGINS TO BUILD BACK INTO THE AREA AND TEMPS SHOULD WARM TO
THE MID 80S BY MONDAY FOR SOUTHEASTERN WY AND NEAR 90 FOR AREAS OF
THE PANHANDLE AS 700 MB TEMPS WARM TO NEAR 15C.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1143 AM MDT TUE JUL 22 2014

VFR CONDITIONS THROUGH THE TAF PERIOD. WINDS WILL TURN TO THE
SOUTHEAST THIS AFTN BUT GUSTS SHOULD GENERALLY REMAIN BELOW 20
KTS. WHILE MUCH OF THE AREA WILL NOT SEE STORMS THIS AFTN AND
EVENING...ISOLATED TSTMS WILL BE POSSIBLE ACROSS THE NORTHERN
NEBRASKA PANHANDLE...MAINLY FROM 01-05Z. GUSTY WINDS AND BRIEF
HEAVY RAIN WILL BE THE MAIN THREATS FROM THESE STORMS.

&&

.FIRE WEATHER...
ISSUED AT 306 PM MDT TUE JUL 22 2014

WINDS HAVE HELD BELOW CRITICAL THRESHOLDS THUS FAR TODAY...DESPITE
RELATIVE HUMIDITIES THAT HAVE DROPPED BELOW 15 PERCENT. SOME
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
LARAMIE COUNTY LATE THIS AFTERNOON AND OVER EXTREME EAST CENTRAL
WYOMING AND THE NORTHERN NEBRASKA PANHANDLE THIS EVENING. WEDNESDAY
WILL PROVIDE A BETTER OPPORTUNITY FOR AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE DISTRICT...SOME OF WHICH COULD POTENTIALLY
BECOME SEVERE IN LOCATIONS EAST OF THE LARAMIE RANGE. DRIER AND
BREEZIER CONDITIONS WILL EXIST OVER WESTERN CARBON AND CONVERSE
COUNTIES ON WEDNESDAY. CONDITIONS WILL LIKELY BECOME NEAR CRITICAL
IN THESE AREAS WEDNESDAY. THURSDAY LOOKS POTENTIALLY MORE CRITICAL
OVER WESTERN CARBON AND CONVERSE COUNTIES AND WILL LIKELY NEED TO
ISSUE A HEADLINE IN TIME. AFTERNOON AND EVENING SHOWER AND
THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND FRIDAY MAINLY FOR
AREAS EAST OF THE LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...HAHN
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...HAHN
Hazardous weather outlook, Jul 22, 10:55 AM MDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT TUE JUL 22 2014

WYZ101>119-231000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1055 AM MDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY
THIS EVENING FOR THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES.
A FEW OF THESE THUNDERSTORMS THAT FORM OVER THE SOUTH LARAMIE RANGE
COULD DRIFT INTO THE CHEYENNE AREA AFTER 3 PM THIS AFTERNOON.
MARGINALLY SEVERE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60
MPH ARE POSSIBLE FOR THE CHEYENNE AREA LATE THIS AFTERNOON AND EARLY
EVENING.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EARLY EVENING ALONG AND NORTH OF A LINE FROM BILL TO LUSK. GOLF BALL
SIZED HAIL AND WIND GUSTS TO 70 MPH ARE POSSIBLE WITH THESE SEVERE
THUNDERSTORMS FROM 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL OCCUR WEDNESDAY
AFTERNOON ALONG A COLD FRONT THAT WILL STALL OUT ALONG THE EAST
SLOPES OF THE LARAMIE RANGE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN HAZARDS EXPECTED.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH
AFTERNOON AND EARLY EVENING THROUGH FRIDAY...MAINLY EAST OF THE
LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF A LINE FROM BILL
TO LUSK AS WELL AS AROUND THE CHEYENNE AREA FROM 3 PM THIS AFTERNOON
THROUGH 9 PM THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-231000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1055 AM MDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EARLY EVENING ALONG AND NORTH OF A LINE FROM LUSK TO ALLIANCE. GOLF
BALL SIZED HAIL AND WIND GUSTS TO 70 MPH ARE POSSIBLE WITH THESE
SEVERE THUNDERSTORMS FROM 3 PM THIS AFTERNOON THROUGH 9 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL OCCUR WEDNESDAY
AFTERNOON FOR MOST OF THE NEBRASKA PANHANDLE. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN HAZARDS EXPECTED.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH
AFTERNOON AND EARLY EVENING THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND NORTH OF A
LINE FROM LUSK TO ALLIANCE FROM 3 PM THIS AFTERNOON THROUGH 9 PM
THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 22, 4:56 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT TUE JUL 22 2014

WYZ106-117-118-222330-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
456 PM MDT TUE JUL 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL
530 PM MDT...

AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IRON MOUNTAIN...OR 28 MILES NORTHEAST OF
LARAMIE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN LARAMIE COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4164 10487 4147 10493 4149 10528 4165 10527
TIME...MOT...LOC 2256Z 270DEG 15KT 4158 10518

HAMMER
Local storm report, Jul 22, 5:14 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             8 SE LARAMIE            41.23N 105.47W
07/22/2014  E0.25 INCH       ALBANY             WY   PUBLIC

&&

BCHAPMAN
Local storm report, Jul 22, 5:58 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             HORSE CREEK             41.41N 105.18W
07/22/2014  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:20 PM MDTSpecial Weather StatementCYSGoshen40 min
Jul 23, 2:36 AM MDTFire Weather WatchCYS24 hr
Jul 23, 3:42 PM MDTSpecial Weather StatementCYSAlbany63 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.